# SDR 04FDEA01494

- Difficulty date: May 27, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N68051
- Make and model: Doug DC-10-10
- Aircraft serial: 47805
- Aircraft time: 65,001 hours, 28,730 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC0503
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-5740-77431 WINGS-RT OB FLAP, OUTBD HINGE ASSY P/N ARC0503 PIVOT BORE REWORK.  COMPLIED WITH EA 8-5740-77431 WINGS-RT OB FLAP,  OB HINGE ASSY P/N ARC0503 PIVOT BORE REWORK AT MAE.
